# SDR CALA9900886

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A ,25 INCH CRACK AT LEFT WING TANK UPPER STRINGER, FIRST FORWARD FROM REAR SPAR, WS 656.5 AT TANK CUT OUT.  A REPAIR WAS INSTALLED IAW ECRA 5762-01050.
